Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 29
Rep: 0 0
2 months ago
A patient with a long-standing history of asthma has failed to achieve adequate symptom control with first-line drugs. As a result, her care provider has prescribed theophylline. The nurse is aware of the narrow therapeutic range of this drug and has taught the patient to recognize the signs and symptoms of toxicity. These include which of the following?
A)Polyuria and polyphagia
B)Confusion and decreased level of consciousness
C)Agitation and dysrhythmias
D)Chest pain and shortness of breath
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 24 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 165
2 months ago
Sign in or Sign up in seconds to unlock everything.
C
Feedback:
Signs and symptoms of theophylline overdose include anorexia, nausea, vomiting, agitation, nervousness, insomnia, tachycardia and other dysrhythmias, and tonicclonic convulsions. Ventricular dysrhythmias or convulsions may be the first sign of toxicity. Chest pain, shortness of breath, polyuria, polyphagia, and decreased level of consciousness do not accompany theophylline overdose.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  284 People Browsing
Your Opinion
In one word, how would you rate our website?
Votes: 87

Previous poll results: Where do you get your textbooks?
Related Images
 98
 44

▶️ Video: Mechanics of Sound Animation

For a complete list of videos, visit our video library